# SDR CA020118010

- Difficulty date: January 2, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 8,474 hours
- Engine: Pwa PT6A28
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 5581802
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) OIL PRESSURE GAUGE UNRELIABLE ON RIGHT ENGINE. AIRCRAFT ON FLIGHT FROM YXU TO YTZ, WHEN RIGHT ENGINE OIL PRESSURE GAUGE STARTED TO INDICATE OIL PRESSURE LOSS. ALL OTHER ENGINE PARAMETERS NORMAL. PRECAUTIONARY ENGINE SHUTDOWN WAS CARRIED OUT AND AIRCRAFT CONTINUED TO YTZ. TROUBLESHOOTING CARRIED OUT IAW PT6 MM AND OIL PRESSURE TRANSDUCER WASFOUND UNSERVICEABLE.OIL PRESSURE TRANSMITTER REPLACED AND ENGINE RUN C/W. ALL INDICATION NORMAL.
